# SDR V2JA078L109280912

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N109SL
- Make and model: Piagio P180
- Aircraft serial: 1092
- Aircraft time: 8,161 hours, 6,208 cycles
- Engine: Pwa PT6A66
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Monitor
- Part number: 3022046000
- Part serial: G0430483
- Condition: Unserviceable
- Location: Hyd System
- Part time: 7,715 hours, 5,935 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

CREW REPORTED THAT ON GEAR RETRACTION,  YD PRESSURE READ 3500 PSI.  WHEN ALL GEAR WERE RETRACTED,  PRESSURE WENT TO LOW DUTY, BUT READ 1400 PSI.  ON TURNING HYD PUMP TO OFF, THE PRESSURE READS 400 PSI.  CREW DIVERTED AND LANDED SAFELY.  R & R HYD PRESSURE MONITORING UNIT IAW AMM 29-10-00, OPS CHECKED HYDRO SYS AND LANDING GEAR SYS OPS CHECKED GOOD IAW CH(S): 29-00-00 &  32-00-00.  ACFT APPROVED FOR SERVICE.
